# SDR HNAA2022091200260

- Difficulty date: August 29, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 40,402 hours, 37,743 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E932899 - LH AND RH STAB BEARING BORES OUT OUT OF LIMITS .... REPAIRED THE LH AND RH STAB BEARING BORES IAW PIEDMONT EO1-55-22-0177.
